# SDR R61A2022122900798

- Difficulty date: December 8, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frm 87 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, INTERCOSTAL CORRODED AT FR 87, AT STR 18R. REMOVED AND REPLACED INTERCOSTAL AT FR 87 STR 18R IAW SRM 51-43-03
